Sibirskii Matematicheskii Zhurnal
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Sibirsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Sibirsk. Mat. Zh., 2008, Volume 49, Number 6, Pages 1207–1215 (Mi smj1912)  

This article is cited in 14 scientific papers (total in 14 papers)

A trace formula of a boundary value problem for the operator Sturm–Liouville equation

N. M. Aslanova

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Abstract: We obtain a regularized trace formula for the operator Sturm–Liouville equation with a boundary condition depending on a spectral parameter.

Keywords: Hilbert space, selfadjoint operator, discrete spectrum, regularized trace, nuclear operator.

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:6, 959–967

Bibliographic databases:

UDC: 517.984.46
Received: 19.05.2007
Revised: 07.05.2008

Citation: N. M. Aslanova, “A trace formula of a boundary value problem for the operator Sturm–Liouville equation”, Sibirsk. Mat. Zh., 49:6 (2008), 1207–1215; Siberian Math. J., 49:6 (2008), 959–967

Citation in format AMSBIB
\by N.~M.~Aslanova
\paper A trace formula of a~boundary value problem for the operator Sturm--Liouville equation
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 6
\pages 1207--1215
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 6
\pages 959--967

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bairamogly M., Aslanova N.M., “Distribution of eigenvalues and trace formula for the Sturm-Liouville operator equation”, Ukr. Math. J., 62:7 (2010), 1005–1017  crossref  mathscinet  zmath  isi  elib  scopus
    2. Bayramoglu M., Aslanova N., “Formula for second regularized trace of a problem with spectral parameter dependent boundary condition”, Hacet. J. Math. Stat., 40:5 (2011), 635–647  mathscinet  zmath  isi  elib
    3. Aslanova N.M., “Study of the asymptotic eigenvalue distribution and trace formula of a second order operator-differential equation”, Bound. Value Probl., 2011, 7, 22 pp.  crossref  mathscinet  zmath  isi
    4. Aslanova N.M., “The asymptpotics of eigenvalues and trace formula of operator associated with one singular problem”, Bound. Value Probl., 2012, 8, 12 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    5. Gesztesy F., Weikard R., Zinchenko M., “On Spectral Theory for Schrodinger Operators with Operator-Valued Potentials”, J. Differ. Equ., 255:7 (2013), 1784–1827  crossref  mathscinet  zmath  isi  elib  scopus
    6. Gesztesy F., Weikard R., Zinchenko M., “Initial Value Problems and Weyl-Titchmarsh Theory for Schrodinger Operators with Operator-Valued Potentials”, Oper. Matrices, 7:2 (2013), 241–283  crossref  mathscinet  zmath  isi  elib  scopus
    7. Movsumova H.F., “Formula For Second Regularized Trace of the Sturm-Liouville Equation With Spectral Parameter in the Boundary Conditions”, Proc. Inst. Math. Mech., 42:1 (2016), 93–105  mathscinet  zmath  isi
    8. Hira F., “the Regularized Trace of Sturm-Liouville Problem With Discontinuities At Two Points”, Inverse Probl. Sci. Eng., 25:6 (2017), 785–794  crossref  mathscinet  zmath  isi  scopus
    9. Hashimoglu I., “An Evaluation of Powers of the Negative Spectrum of Schrodinger Operator Equation With a Singularity At Zero”, Bound. Value Probl., 2017, 160  crossref  mathscinet  zmath  isi  scopus
    10. Baksi O., Karayel S., Sezer Y., “Second Regularized Trace of a Differential Operator With Second Order Unbounded Operator Coefficient Given in a Finite Interval”, Oper. Matrices, 11:3 (2017), 735–747  crossref  mathscinet  zmath  isi  scopus
    11. Hira F., Altinisik N., “A Trace Formula For Discontinuous Eigenvalue Problem”, Filomat, 31:8 (2017), 2425–2431  crossref  mathscinet  isi  scopus
    12. Aslanova N.M. Bayramoglu M. Aslanov Kh.M., “Some Spectral Properties of Fourth Order Differential Operator Equation”, Oper. Matrices, 12:1 (2018), 287–299  crossref  mathscinet  zmath  isi  scopus
    13. Aslanova N.M., Bayramoglu M., Aslanov Kh.M., “On One Class Eigenvalue Problem With Eigenvalue Parameter in the Boundary Condition At One End-Point”, Filomat, 32:19 (2018), 6667–6674  crossref  mathscinet  isi  scopus
    14. Aslanova N.M. Bayramoglu M. Aslanov Kh.M., “Eigenvalue Problem Associated With the Fourth Order Differential-Operator Equation”, Rocky Mt. J. Math., 48:6 (2018), 1763–1779  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:297
    Full text:101
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021